# SDR YENA20150312042

- Difficulty date: March 12, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N665JB
- Make and model: Airbus A320-232
- Aircraft serial: 3348
- Aircraft time: 29,091 hours, 10,218 cycles
- Engine: Iae V2527A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Part time: 38,394 hours, 13,300 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

ON CLIMBOUT, ENGINE 1 COMPRESSOR VANE ON ECAM. FOLLOWED QRH.  IN CLIMB EPR FLEX EGT NR 1 100 DEGREES HIGHER THAN ENGINE 2.  NR 1 ENGINE N2 PERCENT 86.6 AND ON NR 2, 84.4. R & R ENGINE NR 1. ALL OPS CHECK FOUND OK. NOTE: ON APPROACH INTO PBI PILOT DECLARED AN EMERGENCY.
